# SDR C1HA200385009

- Difficulty date: October 4, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER AFT AIRSTAIRS DOOR OUT.  REMOVED AND REPLACED BATTERY PACK FOR EMERGENCY EXIT LIGHT OVER AFT AIRSTAIRS DOOR AS REQ'D, OPS NORMAL.
